# SDR CA130523001

- Difficulty date: April 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950225
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED AFTER PUSH BACK, THEY GOT, RECIRCULATING FAN FAULT, MESSAGE. MCDR STATED AFTER PUSH BACK, RECIRCULATING FAN FAULT AND THE ODOR OF BURNED PLASTIC.
